# SDR SWAA2014062329305

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 35,360 hours, 20,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING AFT ENTRY EMER LIGHTS FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
